# SDR ASOA201703171383

- Difficulty date: March 17, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: MM67035329009
- Condition: Corroded
- Location: Bs 1008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RESTRAINT NET FWD ATTACH RING PLATE CORRODED AT BS 1008.   REMOVED AND REPLACED THE FWD ATTACH RING PLATE IAW SRM 51-42-06-001-001-A01, AND DWG MM670-353.
